# SDR SRXR201805300035

- Difficulty date: May 30, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N415JN
- Make and model: Doug MD-11
- Aircraft serial: 48415
- Aircraft time: 65,371 hours, 13,391 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA3796501
- Condition: Corroded
- Location: Bs 460-595
- Part time: 65,371 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSSION FOUND ON LONGERON 38L AT BS 460 TO 595.  REMOVED, FABRICATED, AND INSTALLED A NEW LONGERON IAW SRM 51-31-01, AND EA 011-5300-52-A7260 I/R.
